# SDR R61A2021081400642

- Difficulty date: August 6, 2021
- Submitted: August 14, 2021
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 27,587 hours, 19,793 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091883005
- Condition: Corroded
- Location: Fr 74-75 S28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, CORROSION FOUND ON INTERNAL SIDE OF LOWER SKIN, BETWEEN FR 74-75 AND BETWEEN STR 28-29 RH. REPAIRED IAW ETD 170-025994
